Excedrin Extra Strength Caplets, 2 Pack (600 Total Caplets) by Excedrin at Health Products Online. MPN: 300678104339-2. Hurry! Limited time offer. Offer valid only while supplies last. Excedrin Extra-Strength combines acetaminophen (250mg), aspirin (250mg) and caffeine (65mg). Doctors believe that this combination of pain-relief products offers major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache medications, however, a non-prescription, combination pain reliever like Excedrin Extra-Strength is often recommended as an alternative.With two different kinds of pain relievers in every pill, plus a booster to en
Have questions about this item (300678104339-2), or would like to inquire about a custom or bulk order?
If you have any questions about this product by Excedrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.
Ostinol Advanced K-9 is a canine joint supplement powered by Cyplexinol, a new class of nutritional ingredient. Cyplexinol is an all-natural stem cell signaling protein complex which uniquely stimulates your dog’s key pathways to support their body...
mpn: PPAX1400530, ean: 0305730167550,
The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM's unique Liqui-Gel form helps you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among ...
Each tablet of Advil: Delivers 200mg of ibuprofen Advil temporarily relieve minor aches and pains due to: headache, toothache muscle aches, backaches menstrual cramps, the common cold Report incorrect product information
mpn: PPAX1144080, ean: 0191565803486,
Recommended the most by doctors and used the most by hospitals. Active Ingredients: Per Caplet: Acetaminophen 650 mg Inactive Ingredients: Carnauba Wax; Corn Starch; Hydroxyethyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose...